# SDR 97ZZZM733

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6300
- Aircraft serial: 517
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 707DC
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED AND SAW LIGHT SMOKE IN COCKPIT SHORTLY AFTER TAKEOFF FROM VGT.  AIRCRAFT MADE EMERGENCY LANDING AT LAS.  MAINTENANCE PERSONNEL FOUND FLIGHT COMPARTMENT COOLING FANS SWITCH/BREAKER 'ON' AND CO-PILOTS FAN BLADES LODGED AGAINST CEILING PANEL.  FAN MOTOR OVERHEATED CAUSING HEAT DAMAGE TO PLASTIC FAN HOUSING.  FAN ASSEMBLY WAS REPLACED.  (M)
